# SDR UALA2009121403861

- Difficulty date: December 14, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 46,816 hours, 13,043 cycles
- Engine: Pwa PW2037
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: S332T00615
- Condition: Faulty
- Location: Oil Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENG OIL PRESS LIGHT ON OR FLUCTUATING.  OIL PRESS INDICATES NORMAL RANGE.  RT ENG OIL PSI FLUCTUATED 114-176 PSI FIRST TEN MINUTES OF FLIGHT. REPLACED MAIN OIL PRESSURE TRANSMITTER.  RAN ENG, OPS AND LEAKED CHECKED NORMAL ON GROUND.
